EAN Teaching Course, SOFIA

Red Cross, October 6th-8th, 2017

PRELIMINARY PROGRAMME

Check in and accommodation at Marinella and Hill Hotels

Friday, October 6th, 2017

INTERVENTIONAL VASCULAR NEUROLOGY

Hall 1 – Main plenary session, Chairpersons: Acad. Prof. Ekaterina Titianova (Bulgaria),
EAN representative

Time Speaker Topic Note
9:00 – 9:30 Acad. Prof. Ekaterina Titianova
Sofia, Bulgariatitianova@yahoo.com
OPENING CEREMONY confirmed
9:30 – 10:15 Prof. Vida Demarin

Zagreb, Croatia

vida.demarin@gmail.com

Contemporary Approach to Stroke Prevention confirmed
5 min break
10:20 – 11:05 Prof. Kurt Niederkorn,

Graz, Austria

kurt.niederkorn@medunigraz.at

Mechanical Thrombectomy in Acute Stroke confirmed
15 min break Coffee Break
11:20 – 12:05 Doz. Prof. Dr. Dimitre Staykov

Eisenstadt, Austria

dimitre.staykov@bbeisen.at

The Quality of Acute Stroke Unit. A Stroke Register confirmed
5 min break Prof. Silva ANDONOVA

Varna, Bulgaria

drsilva@abv.bg

Thrombolytic versus Standard Therapy in Acute Ischemic Stroke: A Prospective Follow up. confirmed
12:10 – 12:55
13:00 – 13:40 Dr. Miguel Pereira

Coimbra, Portugal

miguelatcp@gmail.com

Residents, Research Fellows:

Tips How to Start your Career as Junior Neurologist in Europe

confirmed
13:45 – 15:00                                                           Lunch
15:00 – 15:50 Interactive workshops for 50 pax in Hall1, Hall2, Hall3
15:50 – 16:40 Interactive workshops for 50 pax in Hall1, Hall2, Hall3
16:40 – 17:10 Coffee break
17:10 – 18:00 Interactive workshops for 50 pax in Hall1, Hall2, Hall3
Hall 1 Prof. Vida Demarin

Zagreb, Croatia

vida.demarin@gmail.com

The Role of Arts in Enhancement of Stroke Recovery confirmed
Hall 2 Doz. Dr. Dimitre Staykov

Austria

Dimitre.Staykov@bbeisen.at

Treatment of intracerebral hemorrhage – a practical approach confirmed
Hall 3 Prof. Kurt  Niederkorn,

Graz, Austria

kurt.niederkorn@medunigraz.at

Workup of Cryptogenic Stroke confirmed
18:00                      Dinner

 

Saturday, October 7th, 2017

NONVASCULAR NEUROSONOLOGY UPDADE

Hall 1 – Main plenary session, Moderator: Prof. Vida Demarin (Croatia)

Time Speaker Topic Note
9:00 – 9:45 Prof. Uwe Walter

Rostock, Germany

uwe.walter@med.uni-rostock.de

Brain Parenchyma Neurosonology

 

confirmed
5 min break
9:50 – 10:35 Rome, Italy

luca.padua@policlinicogemelli.it

Ultrasound of Peripheral Nerves confirmed
10:35 – 11:00                                                 Coffee Break
11:00 – 11:45 Prof. Dr. med. Fabienne Perren

Geneva, Switzerland

Fabienne.Perren@hcuge.ch

Orbita, Optic Nerves and Temporal Arteries

 

confirmed
5 min break
11:50 – 12:35 Myosonology in Neuromuscular Disorders confirmed
12:35 – 14:00 Lunch
14:00 – 14:50 Interactive workshops for 50 pax in Hall1, Hall2, Hall3
14:50 – 15:40 Interactive workshops for 50 pax in Hall1, Hall2, Hall3
15:40 – 16:10 Coffee break
16:10 – 17:00 Interactive workshops for 50 pax in Hall1, Hall2, Hall3
Hall 1 Prof. Uwe Walter

Rostock, Germany

uwe.walter@med.uni-rostock.de

Ultrasound imaging of neck muscles for botulinum toxin injection confirmed
Hall 2 Dr. Luca Padua

Rome, Italy

luca.padua@policlinicogemelli.it

Ultrasound in therapeutical management of nerve trauma. Hands on nerves confirmed
Hall 3 Prof. Dr. med. Fabienne Perren

Geneva, Switzerland

Fabienne.Perren@hcuge.ch

Workshop on ultrasound.  Hands on orbita, optic discs and optic nerves confirmed
17:00 – 19:00 City tour
20:00 Gala dinner

 

Sunday, October 8th, 2017

MIXED TOPICS

Hall 1 – Main plenary session, Moderator: Ass. Prof. Milija Mijajlovic (Serbia), Assoc. Prof. Boyko Stamenov (Bulgaria)

Time schedule Speaker Topic Note
9:00 – 9:45 Prof. Dr. Nurcan Üçeyler

Würzburg, Germany

Ueceyler_N@ukw.de

Guidelines on the Fibromyalgia Syndrome confirmed
5 min break
9:50 – 10:35 prof. Milija Mijajlović

Belgrade, Serbia

milijamijajlovic@yahoo.com

Burning Mouth Syndrome – Recent Concepts

 

confirmed
10:35 – 11:00 Coffee Break
11:00 – 11:45 Prof. Max Hilz

London, England

m.hilz@ucl.ac.uk

Differential Diagnosis of Syncope and Seizure confirmed
5 min break
11:50 – 12:35 Prof. Daniela Lubenova

Sofia, Bulgaria

lubenova@abv.bg

Home-based Neurorehabilitation in Diabetic Neuropathy confirmed
12:35 – 14:00 Lunch
14:00 – 15:00 EXAM
15:15 Closing Ceremony (handing out certificates)

 

Comments

Post a comment

Вашият имейл адрес няма да бъде публикуван. Задължителните полета са отбелязани с *